On oscillation of second-order linear ordinary differential equations

Lomtatidze A



Název
On oscillation of second-order linear ordinary differential equations
Autor
lupa Lomtatidze A.
Spoluautoři
lupa Šremr Jiří MU-W - Matematický ústav AV ČR, v. v. i.
Zdroj.dok.
lupa Memoirs on Differential Equations and Mathematical Physics. Roč. 54, - (2011), s. 69-81
Vyd.údaje
13 s.
Druh dok.
J
Jazyk dok.
eng
Země vyd.
GE
Klíč.slova
linear second-order ordinary differential equation * Kamenev theorem * oscillation
URL
http://www.rmi.ge/jeomj/memoirs/vol54/abs54-4.htm
Databáze
zj - Článek v odborném časopise
URL
http://www.rmi.ge/jeomj/memoirs/vol54/abs54-4.htm
Trvalý link
http://hdl.handle.net/11104/0202159